中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: Relations of loop partial amplitudes in gauge theory by Unitarity cut method
作者: Feng, B ;  Jia, Y ;  Huang, RJ
刊名: NUCLEAR PHYSICS B
出版日期: 2012
卷号: 854, 期号:1, 页码:243-275
关键词: SUPER-YANG-MILLS ;  ALGEBRAIC REDUCTION ;  ANALYTIC PROPERTIES ;  FEYNMAN DIAGRAMS ;  SCALAR INTEGRALS ;  TREE AMPLITUDES ;  SCATTERING
学科分类: Physics
通讯作者: Jia, Y (reprint author), Zhejiang Univ, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China.
部门归属: [Feng, Bo; Jia, Yin; Huang, Rijun] Zhejiang Univ, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China; [Feng, Bo] Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China; [Feng, Bo] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
英文摘要: It is well known that under the color-decomposition, one-loop amplitude of gluons contains partial amplitudes of single and double trace structures, and particularly all partial amplitudes of double trace structure can be expressed as a linear combination of partial amplitudes of single trace structure. Using unitarity cut method, we prove that this result is the natural consequence of tree-level Kleiss-Kuijf relation. Generalizing the unitarity cut method to two-loop (triple cut in this case), we show that, unlike the one-loop case, partial amplitudes of double and triple trace structures cannot be expressed as a linear combination of partial amplitudes of leading-color single trace structure. For partial amplitudes of subleading-color single trace structure, we have shown a very non-trivial Kleiss-Kuijf relation for six and seven-point amplitudes, which is one new result of our paper and cannot be obtained by U(1)-decoupling method. Mysteriously, when we consider the case of eight points. Kleiss-Kuijf relation must be modified for subleading-color single trace partial amplitudes. (C) 2011 Elsevier B.V. All rights reserved.
资助者: Fundamental Research Funds for the Central Universities [2010QNA3015]; Chinese NSF [10875104, 11031005]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000296167500010
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15200
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Relations of loop partial amplitudes in gauge theory by Unitarity cut method.pdf(296KB)----开放获取View Download

Recommended Citation:
Feng, B,Jia, Y,Huang, RJ. Relations of loop partial amplitudes in gauge theory by Unitarity cut method[J]. NUCLEAR PHYSICS B,2012,854(1):243-275.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Feng, B]'s Articles
 [Jia, Y]'s Articles
 [Huang, RJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Feng, B]‘s Articles
 [Jia, Y]‘s Articles
 [Huang, RJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Relations of loop partial amplitudes in gauge theory by Unitarity cut method.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace